# SDR ASAA2017021219781

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,368 hours, 10,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11197
- Condition: Faulted
- Location: Ram Air
- Part time: 41,214 hours, 12,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH RAM DOOR FULL OPEN LIGHTS ILLUMINATED FL 250 RIGHT PACK 18 DEGREES CELCIUS,  LEFT PACK 16 DEGREES CELCIUS.  ACFT GROUNDED - YES. RAN A PACK TEMP CONTROLLER BITE IAW FIM 21-62 TASK 801 MULTIPLE TIMES WITHOUT ANY NOTED FAULTS ON THE LEFT PACK SYSTEM.  DUE TO SIMILAR HISTORY OF DISCREPANCIES, REPLACED THE LEFT RAM AIR ACTUATOR IAW AMM 21-51-21/401.  AFTER COMPLETING THE INSTALLATION ADJUSTMENT, FOUND THE RAM AIR INLET DEFLECTOR DOOR TO BE LOOSE, CAUSING THE MEASUREMENT OF STEP (17)(C) TO FAIL. NORMAL CONFIGURATION RESTORE, ACCOMPLISHED ADJUSTMENT OF LEFT RAM AIR INLET DEFLECTOR DOOR AND MODULATION PANELS IAW AMM 21-51-22-400-803. ALSO ACCOMPLISHED OPS TEST OF LEFT RAM AIR DOOR ACTUATOR IAW AMM 21-51-21/401. OPS AND BITE TEST GOOD.  REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21/401.  OPS CHECKED GOOD.
